# SDR ARWA20050204

- Difficulty date: February 12, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 66,339 hours, 15,602 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT TIME 02:34 LOWER FORWARD CARGO SMOKE LIGHT COMES ON.  PROCEEDED TO ACCOMPLISHED EMERGENCY CHECKLIST.  DISCHARGED CYL NR 1. TRANSFERRED TO DMI 18988 IN ACCORDANCE WITH MEL 26-21 CAT-C PLACARD INSTALLED LOWER CARGO COMPARTMENTS MUST REMAIN EMPTY.  TRANSFERRED TO DMI 18988 IN ACCORDANCE WITH MEL 26-21.  RESERVED FORWARD CARGO COMPARTMENT FAN C/B'S C3 (CIRCUIT BRAKERS) OPERATIONAL CHECK IN ACCORDANCE WITH MM 21-27-06 FOUND NORMAL.  THIS CLEARED DMI 18988.  REMOVED AND REPLACED NR 1 LOWER CARGO FIRE EXTINGUISHED CONTAINER IN ACCORDANCE WITH MM 26-22-02.  TESTED AND FOUND NORMAL IAW MM 26-22-02.
